MathSciNet Relay Station
MathSciNet bibliographic data
MR778992 11J72 (05A30 33A35 41A20)
Wallisser, Rolf Rationale Approximation des $q$-Analogons der Exponential-funktion und Irrationalitätsaussagen für diese Funktion. (German) [Rational approximation of the $q$-analogue of the exponential function and irrationality statements for this function] Arch. Math. (Basel) 44 (1985), no. 1, 59–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement